I have hypertrophic obstructive cardiomyopathy, i am 46 yrs old. i found out i had this heart condition about a yr. ago.
I had a persistant cough that would not go away. the doctors kept prescribing me antibiotics. which did not help. finally they sent me to a cardiologist who discovered my condition. well they gave me verapamil which did wonders. but now i am sick again with same cough. i can't even lay down. it feels like a sinus infection. but i am so scared every time i start this coughing again..its miserable. could it be something with my heart again or do you think its just a cold...doctors are treating me with antibiotics again...been going on for about a week now..
Cough is one of the typical side effects of the IECA sort of medicaments (where verapamil belongs). I suggest you to go back to your cardiologist, if this is the cause, he can easily switch you to a different sort of medicament.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.